Discussions that mention pyridium

Birth Control board


Hey all:

I've been taking Yasmin for about a month and I love it. It took my PMS away and didnt give me nasty side effects. It's one of the first pills Ive taken which Ive been happy with.

Now the problem. I started taking antibiotics for a couple days because I got a really bad infection. Along with the antibiotic,s I took a tylenol and a few pills called pyridium which help numb the bladder when you have a uti. I was so tired from the pain that one day that I took my Yasmin pill about 40 minutes later then I usually do..and then the next day I took it when I usually take it. All of a sudden I got breakthrough bleeding!

I was on my last four active pills by the way.

Now Im having some cramping and the mild bleeding. I stopped my period last month because I started Yasmin; now Im about to be done with my first month of pills and I have no clue whether to just continue to take Yasmin to regulate the bleeding or stop it if possible; or to stop it and let my period arrive.

Im also wondering if my antibiotics contributed to the bleeding Im having now.

Thanks guys!